Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 21, 2014, 10:10:28 PM

Login with username, password and session length


Members
  • Total Members: 24268
  • Latest: jpchc
Stats
  • Total Posts: 650123
  • Total Topics: 49625
  • Online Today: 218
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: BEEn on atripla for 2 weeks , today feeling dizzy and trouble falling asleep??  (Read 2149 times)

0 Members and 1 Guest are viewing this topic.

Offline Flower00

  • Member
  • Posts: 9
i been on atripla for 2 weeks , past 2 days i am having trouble falling asleep and today am very dizzy, am i getting sick from it?? when i am sitting or laying down i feel weak in my legs and arms, ?? went back to Dr. today , did blood test but wont know tiill after xmas?? i hope it wont be like this for the rest of these holiday day. is this normal??

Offline esper

  • Member
  • Posts: 57
Hi flower, sorry you're having trouble. probably you did the best thing, which was go see your doc - - what did he think? if you've been side effect free since starting, maybe just a cold / flu or something like that last couple days?? hope it clears up for the holidays and you get a good report from the doc next week. i'm also two weeks on this combo, some morning dizziness which is getting less and less and a couple days with headaches has been all, so hoping your problem is something other than the meds. good luck and hope you're feeling better soon. esper
tested positive June 26, 2009
06/26/2009-CD4 428: VL 56,200: 34.1%
09/28/2009-CD4 388: VL 105,000: 31.9%
11/16/2009-CD4 330: VL 242,000: 23.4%
12/11/09 started stocrin (sustiva) & truvada
02/02/2010-CD4 588: VL 204: 31.6%
04/27/2010-CD4 620; VL 154; 38.5%
08/25/2010-CD4 504; VL undet; 39.2%
11/16/2010-CD4 499: VL undet: 44.6%
03/01/2011-CD4 534: VL undet: 33.2%
06/01/2011-CD4 709: VL undet: 45.6%
12/11/2011-CD4 537: VL undet: 41.5%
06/10/2012-CD4 597: VL undet: 42.8%

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Yes it is normal for some people, some unfortunate people, on efavirenz and/or tenforovir, two of the drugs in Atripla.  Really you doc should have told you it might happen.

The long and short of it is (1) it will pass (2) you decide to do sommat else like take a psychoactive drug to mask/manage the side effects or switch.

But alas, if it is the HIV meds, not a cold or sommat, yes it is "normal".

Good luck

- matt
"The object is to be a well patient, not a good patient"

Offline tommy246

  • Standard
  • Member
  • Posts: 435
Ive been 7 weeks on atripla practically no problems but went through a few days where it was hard to sleep so went for a brisk walk took a hot bath or shower took a relax natural herbal tea and bingo out like a baby worth a try now i sleep naturally and if your limbs are aching could be a cold lots around this time of year .
jan 06 neg
dec 08 pos cd4 505 ,16%, 1,500vl
april 09 cd4 635 ,16%,60,000
july 09 ,cd4 545,17%,80,000
aug 09,hosptal 18days pneumonia cd190,225,000,15%
1 week later cd4 415 20%
nov 09 cd4 591 ,vl 59,000,14%,started atripla
dec 09  cd4 787, vl 266, 16%
march 2010  cd4 720 vl non detectable -20  20%
june 2010  cd4  680, 21%, ND

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.